# SDR UIEA2017092101763

- Difficulty date: September 21, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,094 hours, 10,868 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: G7423R
- Condition: Failed
- Location: R1
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 WINDOW  OUTER PANE SHATTERED, ARCING OBSERVED BRIEFLY PRIOR TO GLASS SHATTERING.  REMOVED AND REPLACED THE R1 WINDOW IAW AMM 56-11-01.
